RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 30, Issue 1  


Topological Classification of Trigonometric Polynomials and Combinatorics of Graphs with an Equal Number of Vertices and Edges
V. I. Arnol'd
1
Invariant Integrability Criterion for Equations of Hydrodynamic Type
M. V. Pavlov, S. I. Svinolupov, R. A. Sharipov
18
Multicomponent Pseudo-Periodic Mappings
D. A. Panov
30
Torsion in the Quotient Group of the Artin–Brieskorn Braid Group and Regular Springer Numbers
O. V. Schwarzman
39
Symplectic Connections on the Fiberings of Regular Orbits under the Adjoint Representations of Simple Lie Groups
A. S. Shmelev
47

Brief communications
Averaging Along a Markov Chain
V. I. Bakhtin
54
Explicit Algebraic Description of Hyperelliptic Jacobians on the Basis of the Klein $\sigma$-Functions
V. M. Buchstaber, V. Z. Ènol'skii
57
On the Theory of $J$-Self-Adjoint Perturbations of Self-Adjoint Operators
A. M. Gomilko
61
Asymptotics of the Homogenized Lagrangian for the Model of Slow Diffusion with Nonlinear Degeneration
S. M. Kozlov
63
Theorems on the Embedding of Bergman Spaces in Lebesgue Spaces for Domains with Nonsmooth Boundary
V. N. Kudashov, V. L. Oleinik
67
An Abstract Lax–Phillips Scattering Theory for a Class of Second-Order Equations
S. A. Kuzhel
70
A Remark on Limit Operators
V. G. Kurbatov
73
Epimorphisms and Meager Sets of a Banach Algebra
F. G. Maksudov, N. M. Sadikov, Yu. V. Turovskii
75
Asymptotic Behavior of the Gelfand and the Bernstein Widths of Some Classes of Analytic Functions
O. G. Parfenov
79
Coerciveness Problem for a Class of Functional Differential Equations
L. E. Rossovskii
81
Cohomology Relation for Cocycles that Correspond to Ergodic Skew Products
V. V. Ryzhikov
84
Nonunitary Part of the Tensor Product of Two Representations of the Group $SO_0(n-1,1)$, One of Which is Unitary with Respect to an Indefinite Metric
Sh. Sh. Sultanov
86
Geodesic Modeling and Solvability Conditions for a Two-End Problem for Multivalued Functionals
E. I. Yakovlev
89
Singular Spectrum of the Friedrichs Model Operators in a Neighborhood of the Singular Point
S. I. Yakovlev
92
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020